Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 9, NWS Louisville, KY

April 29, 2017Harrison County, Washington County, Indiana

NWS Louisville, KY issued this river flood warning at Apr 29, 2017, 2:43 PM EDT for Harrison County, Washington County, Indiana. It took effect at Apr 29, 2017, 5:45 PM EDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 2:43 PM EDT (18:43 UTC)
In effect from
Apr 29, 2017, 5:45 PM EDT
Expired
Apr 30, 2017, 5:25 AM EDT
In force
12 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Harrison County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 52 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blue River (IN) at Fredericksburg (FRDI3). The gauge peaked at 21.49 ft at Apr 29, 2017, 10:00 PM EDT.

actionminormoderate102004/2904/3005/01
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03302800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

493 
WGUS43 KLMK 291843
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
243 PM EDT Sat Apr 29 2017

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Indiana... 

  Blue River at Fredericksburg

affecting the following counties in Indiana...Harrison...Washington.

.Up to 6 inches of rain last night is causing the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

INC061-175-300243-
/O.NEW.KLMK.FL.W.0009.170429T2145Z-170430T0842Z/
/FRDI3.1.ER.170429T2145Z.170430T0000Z.170430T0242Z.NO/
243 PM CDT Sat Apr 29 2017

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Blue River at Fredericksburg.
* from this afternoon to late tonight.
* At  2:30 PM Saturday the stage was 18.7 feet. 
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 20.9 feet by this evening. The river will 
  fall below flood stage by tonight.
* Impact...At 20.0 feet...Water covers parts of Fredericksburg-Depauw 
  Road near river.
* Flood History...This crest compares to a previous crest of 21.0  
  feet on Jun 27 2013.

&&

LAT...LON 3840 8615 3817 8625 3823 8636 3846 8628
      3862 8606 3855 8595             

$$
CMC
2 follow-up statements
767 
WGUS83 KLMK 300231
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1031 PM EDT Sat Apr 29 2017

...The Flood Warning continues for the following rivers in Indiana...
 
  Blue River at Fredericksburg 
 
affecting the following counties in Indiana...Harrison...Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

INC061-175-301352-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-170430T1352Z/
/FRDI3.1.ER.170429T2045Z.170430T0130Z.170430T0752Z.NO/
1031 PM CDT Sat Apr 29 2017

* The Flood Warning continues for
  the Blue River at Fredericksburg.
* until late Sunday morning.
* At  9:30 PM Saturday the stage was 21.5 feet. 
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest and will fall below flood 
  stage late Sunday morning.
* Impact...At 22.0 feet...Backroads in town flood. Water approaches US
  150.
* Flood History...This crest compares to a previous crest of 21.4  
  feet on Dec 22 2013.

&&

LAT...LON 3840 8615 3817 8625 3823 8636 3846 8628
      3862 8606 3855 8595             

$$
RL
081 
WGUS83 KLMK 300925
FLSLMK
Flood Statement 
National Weather Service Louisville KY
525 AM EDT Sun Apr 30 2017

...The Flood Warning is cancelled for the following rivers in 
Indiana...
 
  Blue River at Fredericksburg
 
affecting the following counties in Indiana...Harrison...Washington.

&&

INC061-175-300955-
/O.CAN.KLMK.FL.W.0009.000000T0000Z-170430T1352Z/
/FRDI3.1.ER.170429T2045Z.170430T0145Z.170430T0636Z.NO/
525 AM CDT Sun Apr 30 2017

The flood warning is cancelled for
  the Blue River at Fredericksburg.
* At  4:30 AM Sunday the stage was 18.8 feet. 
* Flood stage is 20.0 feet.
* Fell below flood stage at  2:36 AM Sunday.
* Forecast...The river will continue to fall to 8.9 feet by Monday 
  morning.

&&

LAT...LON 3840 8615 3817 8625 3823 8636 3846 8628
      3862 8606 3855 8595             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 29, 1:23 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 29, 1:23 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
123 PM EDT Sat Apr 29 2017

...Updated Aviation Discussion...

.Forecast Update...
Issued at 1242 PM EDT Sat Apr 29 2017

Outflow boundary from this morning's storms currently sitting south
of a line from Yeaman to Elizabethtown to Lexington. Temperatures
north of the outflow boundary currently in the upper 60s to low 70s,
while temperatures south of the outflow boundary are in the 80s.
This boundary will create a couple of forecast issues for this
afternoon. 1, High temperature forecasts north of the boundary are
probably too warm, and have adjusted highs downward on the order of
3 to 5 degrees, but this may not be enough, even with the warm front
forecasted to lift north of the CWA by late afternoon. 2, The
outflow boundary could serve as a focal point for an isolated storm
or two this afternoon. Current thinking is that the cap will be too
strong for storms to form, and have kept most areas dry this
afternoon, but this will be closely monitored through the afternoon
hours.

Issued at 1055 AM EDT Sat Apr 29 2017

Will let Flash Flood Watch expire at 15z as rainfall has diminished
across most areas. Areal flood warnings will continue through the
afternoon as waters slowly recede.

Issued at 848 AM EDT Sat Apr 29 2017

Several areas in southern Indiana have picked up tremendous amounts
of rainfall since last night, with some isolated areas seeing as
much as 7 to 8 inches of rainfall. This has led to numerous reports
of flooding and resulted in road closures and even some water
rescues across Dubois County. Showers and thunderstorms along and
north of a warm front/outflow boundary near the IN/KY border are
still ongoing this morning, and will only make flooding issues
worse. The good news is that high-res models show the warm front
lifting north over the next few hours, and precipitation coverage
dropping quickly by the afternoon hours to allow some drying. Still
expecting a hot and muggy afternoon for most areas, with record to
near record high temperatures possible.

Issued at 626 AM EDT Sat Apr 29 2017

The first wave of storms has moved off to the east and dissipated
this morning. However, another round of storms is moving into
southern IN. These will bring additional torrential rainfall and
continuous lightning. They could worsen or renew flooding in some
locations. In addition, these storms are tall enough to produce some
hail. They will continue to work their way across southern IN and
portions of north central KY this morning.

&&

.Short Term...(Today through Sunday)
Issued at 321 AM EDT Sat Apr 29 2017

...Flash Flooding Continuing Early This Morning...

The main concern for early this morning will be the continuing flash
flood threat across portions of southern IN and north central KY. As
of 3 AM thunderstorms with very heavy rainfall were training across
the counties on either side of the Ohio River. Numerous reports of
flooding with roads closed and a few cars stranded with rescues have
been received this morning. The main area of rain has shifted to
just south of where current flash flood warnings currently are, so
more warnings may be warranted this morning. However, back to the
west thunderstorms with torrential rainfall are becoming more
scattered and less continuous, so the threat should diminish
somewhat as we head towards dawn.

Showers and thunderstorms will continue into the morning hours after
sunrise, but the area of rain is expected to lift to the north as we
head towards mid day. Skies will become partly cloudy today to
mostly sunny. We will be solidly in the warm sector today with
continuing southerly winds and warm air advection. High temperatures
will rise into the mid to upper 80s today. Soundings do show plenty
of instability this afternoon, but there will be a bit of a cap and
little trigger in the warm sector so will keep the forecast mainly
dry today except closer to the warm front over portions of southern
IN. With the high instability, if any storms do develop, they could
become strong to severe with damaging winds and large hail.

Tonight will be similar to this afternoon with just a small chance
for storms in southern IN. Low temps will again be on the warm side
only dropping into the upper 60s to around 70.

For Sunday, a low pressure system will start to eject northeast out
of the Plains. A line of showers and storms will develop to our west
ahead of the cold front associated with this system. These storms
will start to move into areas west of I-65 late in the afternoon.
Heavy rain and gusty winds will be possible with these storms.

.Long Term...(Sunday night through Friday)
Issued at 330 AM EDT Fri Apr 28 2017

...Another Round of Heavy Rain and Some Severe Potential Late
Sunday...

Showers and storms ahead of a cold front associated with a low
pressure system will continue to cross the region on Sunday evening
into the overnight hours. Soundings do show some instability and
strong wind shear and helicity. However, they are also very
saturated. Therefore some strong storms will be possible with this
system with damaging winds. Very heavy rainfall will be possible as
well so flash flooding may again be a concern. These storms should
be out of the area by mid day on Monday.

We will have a period of dry and cooler weather Monday night through
Tuesday evening. A deepening trough will then approach from the west
and move through. This looks to become a cutoff low across the
Tennessee Valley through the end of the work week. Rain and a few
thunderstorms will be possible off and on from Wednesday through the
end of the week with this system. It will also bring much cooler
temperatures with highs in the 60s and lows in 40s for the end of
the week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Sat Apr 29 2017

Rains have tapered off at SDF, but we still have a weak warm
front/outflow boundary in the vicinity. That should make the winds
variable for another hour or two at LEX before they become more
southerly. Southerly winds continue at all sites overnight, with
some low-level wind shear in place as a 40-45 knot jet develops.
These winds will mix down Sunday morning, bringing gusty conditions,
25-30 knots likely by late morning. Precipitation should hold off
entering the terminals till just after this period.

&&

.Climate...
Issued at 830 AM EST Fri Apr 28 2017

Temperature and rainfall records for the weekend:

            4/29 Warm L   4/29 Record H   4/30 Warm L  4/30 Record H
Louisville   67 (1951)      89 (1899)      70 (1899)    91 (1894)
Lexington    67 (1899)      86 (1899)      70 (1899)    91 (1942)
Bowling G.   67 (1899)      91 (1894)      68 (1899)    92 (1942*)
Frankfort    63 (1899)      89 (1914)      66 (1910)    91 (1942)

            4/29 Rainfall 4/30 Rainfall
Louisville   2.02" (1927)   2.37" (1983)
Lexington    1.31" (2014)   3.21" (1909)
Bowling G.   2.40" (1912)   3.00" (1911)
Frankfort    2.20" (2002)   2.62" (1909)

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Updates...MJ/DM
Short Term...EER
Long Term....EER
Aviation...RJS
Climate......RJS
Hazardous weather outlook, Apr 29, 11:09 AM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1109 AM EDT Sat Apr 29 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-301515-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
1109 AM EDT Sat Apr 29 2017 /1009 AM CDT Sat Apr 29 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms could be possible this evening. The
strongest storms could bring gusty winds, heavy rainfall and small
hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorms are forecast Sunday afternoon through Sunday
night. The environment again could support strong to severe
thunderstorms. The main threats with any severe storms this weekend
with be damaging winds and hail. Also repeated rounds of storms with
high rainfall rates may create some flooding issues, especially
across areas that have received rainfall since last night.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

DM

In the hours before

Local storm report, Apr 29, 9:56 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
956 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            BORDEN                  38.46N 85.95W
04/29/2017                   CLARK              IN   911 CALL CENTER

            ROADS FLOODED.

&&

CMC
Local storm report, Apr 29, 9:58 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
958 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLOOD            ENGLISH                 38.33N 86.46W
04/29/2017                   CRAWFORD           IN   911 CALL CENTER

            DISPATCH REPORTS SEVERE FLOODING ACROSS THE
            COUNTY, WITH WATER STILL RISING IN A FEW
            LOCATIONS. PART OF INTERSTATE 64 IS
            IMPASSABLE.

&&

RJS
Local storm report, Apr 29, 10:00 AM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLOOD            1 NNE GEORGETOWN        38.32N 85.96W
04/29/2017                   FLOYD              IN   911 CALL CENTER

            LOTS OF ROADS STILL IMPASSABLE ACROSS THE
            COUNTY. GEORGETOWN/GREENVILLE WORST OF IT
            WITH A SWIFT WATER RESCUE REPORTED.

&&

RJS
Local storm report, Apr 29, 10:01 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1001 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            1 SE SELLERSBURG        38.38N 85.74W
04/29/2017                   CLARK              IN   PUBLIC

            ROADS FLOODED, MPING REPORT.

&&

CMC
Local storm report, Apr 29, 12:39 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1239 PM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       3 NNE SCHNELLVILLE      38.37N 86.72W
04/29/2017  M8.74 INCH       DUBOIS             IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1130 AM     HEAVY RAIN       2 W JASPER              38.39N 86.97W
04/29/2017  M7.92 INCH       DUBOIS             IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1130 AM     HEAVY RAIN       1 S SCHNELLVILLE        38.31N 86.75W
04/29/2017  M7.81 INCH       DUBOIS             IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

0700 AM     HEAVY RAIN       3 NNE PILOT KNOB        38.32N 86.34W
04/29/2017  M7.02 INCH       CRAWFORD           IN   COCORAHS

1145 AM     HEAVY RAIN       2 NE GREENVILLE         38.39N 85.96W
04/29/2017  M6.82 INCH       FLOYD              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1130 AM     HEAVY RAIN       1 WNW PALMYRA           38.41N 86.13W
04/29/2017  M6.70 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

0800 AM     HEAVY RAIN       1 WNW NEW SALISBURY     38.32N 86.12W
04/29/2017  M6.19 INCH       HARRISON           IN   COCORAHS

1130 AM     HEAVY RAIN       2 NNW MALTERSVILLE      38.38N 86.90W
04/29/2017  M5.90 INCH       DUBOIS             IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

0830 AM     HEAVY RAIN       2 SSE CUZCO             38.45N 86.70W
04/29/2017  M5.83 INCH       DUBOIS             IN   MESONET

            MEASURED AT PURDUE CLIMATE STATION.

1145 AM     HEAVY RAIN       2 N GREENVILLE          38.39N 85.99W
04/29/2017  M5.73 INCH       FLOYD              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1130 AM     HEAVY RAIN       3 N JASPER              38.43N 86.94W
04/29/2017  M5.61 INCH       DUBOIS             IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       1 SSW HAMBURG           38.37N 85.77W
04/29/2017  M5.57 INCH       CLARK              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       3 W CAMPBELLSBURG       38.53N 85.25W
04/29/2017  M5.54 INCH       TRIMBLE            KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       LA GRANGE               38.40N 85.39W
04/29/2017  M5.54 INCH       OLDHAM             KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       2 W GEORGETOWN          38.30N 86.01W
04/29/2017  M5.50 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       2 ENE CRANDALL          38.30N 86.04W
04/29/2017  M5.34 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       2 NW FLOYDS KNOBS       38.34N 85.89W
04/29/2017  M5.26 INCH       FLOYD              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       1 NW CLARKSVILLE        38.33N 85.78W
04/29/2017  M5.26 INCH       CLARK              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1130 AM     HEAVY RAIN       4 N CORYDON             38.26N 86.12W
04/29/2017  M5.11 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1130 AM     HEAVY RAIN       1 W NEW SALISBURY       38.32N 86.12W
04/29/2017  M4.65 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

0900 AM     HEAVY RAIN       2 ENE BLUE RIVER        38.54N 85.90W
04/29/2017  M4.56 INCH       WASHINGTON         IN   COCORAHS

1130 AM     HEAVY RAIN       CHARLESTOWN             38.45N 85.67W
04/29/2017  M4.47 INCH       CLARK              IN   PUBLIC

            MEASURED SINCE MIDNIGHT AT CHARLESTOWN HS.

1130 AM     HEAVY RAIN       2 SE NORTON             38.48N 86.67W
04/29/2017  M4.47 INCH       ORANGE             IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1218 PM     HEAVY RAIN       2 E WESTPORT            38.49N 85.42W
04/29/2017  M4.46 INCH       OLDHAM             KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1230 PM     HEAVY RAIN       1 S WESTPORT            38.47N 85.47W
04/29/2017  M4.45 INCH       OLDHAM             KY   MESONET

            MEASURED AT OLDHAM COUNTY KENTUCKY MESONET
            STATION.

1145 AM     HEAVY RAIN       2 WNW BUCKNER           38.39N 85.46W
04/29/2017  M4.30 INCH       OLDHAM             KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       1 SSW WATSON            38.33N 85.70W
04/29/2017  M4.27 INCH       CLARK              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       UTICA                   38.33N 85.66W
04/29/2017  M4.24 INCH       CLARK              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       1 WNW PROSPECT          38.36N 85.63W
04/29/2017  M4.02 INCH       JEFFERSON          KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       2 NW SMITHFIELD         38.41N 85.29W
04/29/2017  M3.91 INCH       HENRY              KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       3 ESE PROSPECT          38.32N 85.55W
04/29/2017  M3.87 INCH       JEFFERSON          KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       1 NNW FLOYDS KNOBS      38.33N 85.87W
04/29/2017  M3.85 INCH       FLOYD              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       3 SE PROSPECT           38.32N 85.56W
04/29/2017  M3.78 INCH       JEFFERSON          KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       3 S PROSPECT            38.30N 85.62W
04/29/2017  M3.78 INCH       JEFFERSON          KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       2 N JEFFERSONVILLE      38.33N 85.72W
04/29/2017  M3.74 INCH       CLARK              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1218 PM     HEAVY RAIN       3 WNW OWEN              38.48N 85.59W
04/29/2017  M3.71 INCH       CLARK              IN   PUBLIC

            MEASURED AT CLT OBSERVATORY.

1145 AM     HEAVY RAIN       1 E SELLERSBURG         38.39N 85.75W
04/29/2017  M3.65 INCH       CLARK              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

0754 AM     HEAVY RAIN       1 N MCKINLEY            38.76N 86.20W
04/29/2017  M3.64 INCH       WASHINGTON         IN   COCORAHS

1130 AM     HEAVY RAIN       3 E WHITE CLOUD         38.23N 86.18W
04/29/2017  M3.36 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1130 AM     HEAVY RAIN       1 SSW APALONA           38.14N 86.64W
04/29/2017  M3.34 INCH       PERRY              IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1145 AM     HEAVY RAIN       1 NE LA GRANGE          38.41N 85.37W
04/29/2017  M3.26 INCH       OLDHAM             KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

1111 AM     HEAVY RAIN       1 SSW APALONA           38.14N 86.64W
04/29/2017  M2.93 INCH       PERRY              IN   PARK/FOREST SRVC

            MEASURED AT TIPSAW LAKE RAWS SITE.

&&
Local storm report, Apr 29, 1:32 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLOOD            PAOLI                   38.55N 86.47W
04/29/2017                   ORANGE             IN   PUBLIC

            ROADS FLOODED, MPING REPORT.

&&

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:00 PM EDTSpecial Weather StatementLMKWashington45 min
Apr 28, 9:10 PM EDTSevere Thunderstorm WarningLMKJefferson35 min
Apr 28, 9:23 PM EDTSpecial Weather StatementLMKDubois52 min
Apr 28, 9:41 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange34 min
Apr 28, 10:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange31 min
Apr 28, 10:15 PM EDTFlash Flood WarningLMKDubois4 hr
Apr 28, 10:39 PM EDTSevere Thunderstorm WarningLMKCrawford36 min
Apr 28, 10:45 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington30 min
Apr 28, 11:00 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 28, 11:07 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry23 min
Apr 28, 11:30 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry30 min
Apr 28, 11:49 PM EDTSpecial Weather StatementLMKClark26 min
Apr 28, 11:58 PM EDTSevere Thunderstorm WarningLMKClark24 min
Apr 29, 12:04 AM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington26 min
Apr 29, 12:11 AM EDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 29, 12:19 AM EDTSevere Thunderstorm WarningLMKCrawford, Orange, Perry26 min
Apr 29, 12:38 AM EDTAreal Flood AdvisoryLMKClark, Floyd, Harrison4 hr
Apr 29, 12:54 AM EDTFlash Flood WarningLMKClark, Floyd, Harrison, Washington4 hr
Apr 29, 1:34 AM EDTAreal Flood AdvisoryLMKCrawford, Floyd, Harrison, Perry6 hr
Apr 29, 2:15 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 4:19 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 4:54 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison6 hr
Apr 29, 4:57 AM EDTSevere Thunderstorm WarningLMKDubois33 min
Apr 29, 6:28 AM EDTSevere Thunderstorm WarningLMKDubois, Orange, Washington32 min
Apr 29, 7:15 AM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington30 min
Apr 29, 7:40 AM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott50 min
Apr 29, 7:58 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 10:04 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 10:16 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison3 hr
Apr 29, 3:17 PM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more38 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.